Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am suffering from acute backache and chest pain. Is it because of nuvaring ?

I just started using the Nuvaring a few days ago, and today I had a sore throat , and extreme lower back pain , and mild pain in my chest , should I continue to use the nuvaring or should I remove it?
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Sore throat and pain in chest cannot be due to Nuvaring. Lower back pain only mild can happen due to the Nuvaring but may happen due to other reasons also and Nuvaring might just be a coincidence.Do not hurry to remove the device.
Dr. Rakhi Tayal
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor